# SDR ALG2005F00053

- Difficulty date: July 25, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N35WH
- Make and model: Bell 206B
- Aircraft serial: 2736
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RUN UP THE ENGINE FLAMED OUT, THE PILOT NOTIFIED MAINTENANCE.  THE MECHANIC UPON TROUBLESHOOTING FOUND THE FUEL CONTROL OUT OF RIG.  HE RIGGED THE FUEL CONTROL IAW MM AND AC WAS RETURNED TO SERVICE UPON COMPLETION OF FUNCTION CHECKS.  (K)
